# SDR CALA9700905

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED IN FORWARD CARGO COMPARTMENT AT STA 660, STRINGER 27R AND CIRCUMFERENTIAL AREA.  THE SHEAR TIE WAS REMOVED, A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
